Alert archive / Georgia / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 185, NWS Atlanta, GA

July 29, 2024Chattooga County, Dade County, Walker County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 29, 2024, 6:00 PM EDT for Chattooga County, Dade County, Walker County, Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 29, 2024, 6:00 PM EDT (22:00 UTC)
Expired
Jul 29, 2024, 6:45 PM EDT
In force
45 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Chattooga County, GA, Dade County, GA, Walker County, GA

The radar

The Northeast Alabama radar (KHTX), 63 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.0 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2024-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 848 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2024-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
848 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
522 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

655 
WUUS52 KFFC 292200
SVRFFC
GAC055-083-295-292245-
/O.NEW.KFFC.SV.W.0185.240729T2200Z-240729T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
600 PM EDT Mon Jul 29 2024

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southwestern Walker County in northwestern Georgia...
  Western Dade County in northwestern Georgia...
  Northwestern Chattooga County in northwestern Georgia...

* Until 645 PM EDT.

* At 600 PM EDT, severe thunderstorms were located along a line
  extending from near Cole City to near Sulpher Springs to Powell,
  moving southeast at 30 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Trenton, Stephensville, Center Post, Rising Fawn, Cloudland Canyon
  State Park, and Cloudland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3465 8530 3457 8539 3449 8550 3498 8560
      3498 8557
TIME...MOT...LOC 2200Z 329DEG 27KT 3494 8560 3467 8560 3455 8591 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
618 
WWUS52 KFFC 292224
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
624 PM EDT Mon Jul 29 2024

GAC055-083-295-292245-
/O.CON.KFFC.SV.W.0185.000000T0000Z-240729T2245Z/
Walker GA-Dade GA-Chattooga GA-
624 PM EDT Mon Jul 29 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHWESTERN WALKER...SOUTH CENTRAL DADE AND NORTHWESTERN
CHATTOOGA COUNTIES...

At 624 PM EDT, severe thunderstorms were located along a line
extending from Cloudland Canyon State Park to Cloudland to near Pine
Ridge, moving southeast at 30 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Center Post and Cloudland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3452 8551 3461 8552 3475 8550 3485 8546
      3479 8541 3465 8530 3457 8539 3449 8550
TIME...MOT...LOC 2224Z 329DEG 27KT 3481 8551 3454 8551 3442 8582 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 2:52 PM EDT, 3 hours 8 minutes earlier.

Area forecast discussion, Jul 29, 2:52 PM EDT, 3 hours 8 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
252 PM EDT Mon Jul 29 2024

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Tuesday)
Issued at 251 PM EDT Mon Jul 29 2024

Mid level water vapor imagery shows quite the swirl moving into the
NE CONUS as the low begins to merge with the upper level jet. Ridge
continues to build to the west of the area and a few disturbances
have been moving along the edge of it and between the upper low
across the northeast. For us, relatively moist airmass remains in
place, and with a favorable upper level environment and just a touch
of day time heating after the cloud cover broke, convection has
broken out nearly area wide. This should continue until a bit past
sunset this evening.

MLCAPE values have risen to 2000+ J/kg across much of the area, with
the exception of north GA which has had ongoing convection most of
the morning/early afternoon. Effective bulk shear remains low enough
to keep storms from getting too organized though a few severe storms
will be possible, especially with any storms that can develop some
cold pool dynamics. FFG is pretty low in many places, so it won't
take much to get some flash flooding - however, the northwest flow
overhead is our friend in some ways, as is keeping storms from
training over the same areas. Some isolated flash flooding will be
possible, especially in areas with traditionally poor drainage or
urban corridors.

Tonight into tomorrow, the forecast gets a bit more challenging.
Northwest flow remains in place. Convective guidance is picking up
on disturbance firing convection in the Ohio River Valley this
evening and pushing it southward. This line looks as though it will
push into the state during the early morning hours - the question
will be if it is still together and just how far south it will make
it. Traditionally the guidance can break these lines apart a bit too
fast, but also they can struggle a bit with the overall placement.
So, the current forecast shows PoPs during the morning hours across
a wide area, but this is more for uncertainty in timing and position
(or existence) of this line as it pushes into the CWA. How this
plays out will have big implications on how the rest of the day may
play out - potential exists for another line or more afternoon
diurnal convection, all dependent upon what happens in the morning.
Instability values will be quite high if the sun can get out and
cook things a bit, and enough shear will be present, so will need to
be on the lookout for some severe wind potential with this.

Lusk

&&

.LONG TERM...
(Wednesday morning through next Sunday)
Issued at 251 PM EDT Mon Jul 29 2024

By Wednesday morning, the sfc high and upper level ridging have
progressed eastward taking away much of the NW flow. Moisture
through the mid and end of the week will likely be dependent on any
MCS development which occurs over the next couple days. Dry air
behind any system that can get going could be dragged down into the
area, however PWATs will still likely remain above 1.5" for much of
North and Central GA. PWAT values of near 2.0" remain most likely at
this time. When combined with diurnal heating, the pattern will
return to our regularly scheduled scattered afternoon thunderstorms.
PoPs will remain below 50% through early next week, however locally
heavy rainfall may continue to be an issue on top of already
saturated soils.

The main thing to watch for in the long term outlook will be the
heat risk. Highs by Thursday will be in the mid 90s to near 100 for
much of the area. Dewpoints well into the 70s will see heat indices
of 104+ with some areas potentially reaching near 110.

SM

&&

.AVIATION...
(18Z TAFS)
Issued at 142 PM EDT Mon Jul 29 2024

Most sites are bouncing between MVFR and VFR conditions this
afternoon. Scattered to numerous SHRA with occasional TSRA
impacting all TAF sites. This will continue until a bit after
sunset. Low cigs possible tomorrow morning again as moist air
remains in place. Not as confident this morning as rainfall may
not be as prolific as yesterday, but concerned we may be wet
enough for IFR/MVFR cigs and maybe some vsby issues. Line of
storms currently forecast north of metro TAF sites by morning
hours to be falling apart, but may hold together long enough to
impact metro. Winds through period are W at 4-8 kts.

//ATL Confidence...18Z Update...
Medium confidence morning cigs and convective timing tomorrow.
High all others.

Lusk

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  94  72  97 /  30  40  30  30
Atlanta         72  93  73  95 /  30  50  40  30
Blairsville     67  87  69  90 /  30  70  50  50
Cartersville    72  93  73  96 /  30  50  40  30
Columbus        74  95  75  96 /  30  60  40  40
Gainesville     72  92  73  94 /  30  40  40  30
Macon           72  95  72  96 /  40  50  40  30
Rome            72  92  74  96 /  40  60  40  30
Peachtree City  72  94  73  95 /  30  50  40  30
Vidalia         72  93  74  96 /  50  50  40  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Lusk
LONG TERM....SM
AVIATION...Lusk
Hazardous weather outlook, Jul 29, 2:52 PM EDT, 3 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
252 PM EDT Mon Jul 29 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-301900-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
252 PM EDT Mon Jul 29 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous thunderstorms are ongoing this afternoon
and evening. A few strong to severe storms with damaging winds may
occur, in addition to frequent lightning and heavy rainfall.
Localized flash flooding will be possible across much of north
Georgia and portions of central Georgia.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Scattered thunderstorms, mainly in the afternoon and evening, can
be expected each day through Sunday. A few storms each day could
become strong to severe, capable of producing frequent lightning,
gusty to damaging winds, and heavy rainfall with localized flash
flooding.

Heat index values are forecasted to be 100 to 110 degrees across
much of north and central Georgia, with the exception of the
mountains, Tuesday through Sunday. Heat index values on the upper
end of that range are generally expected across east-central
Georgia.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jul 29, 4:08 PM EDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
408 PM EDT Mon Jul 29 2024

GAZ039-051-062-292045-
Taliaferro GA-Wilkes GA-Warren GA-
408 PM EDT Mon Jul 29 2024

...A strong thunderstorm will impact portions of western Warren,
Taliaferro and south central Wilkes Counties through 445 PM EDT...

At 408 PM EDT, a strong thunderstorm was over Alexander Stephens
Park, or over Crawfordville, moving southeast at 30 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Warrenton, Crawfordville, Norwood, Sharon, Camak, Ficklin, Cadley,
Barnett, Raytown, Alexander Stephens Park, and Sandy Cross.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3331 8269 3339 8283 3341 8282 3343 8283
      3344 8287 3344 8291 3349 8299 3353 8299
      3369 8286 3354 8262 3345 8259
TIME...MOT...LOC 2008Z 309DEG 25KT 3358 8287

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 29, 4:16 PM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
416 PM EDT Mon Jul 29 2024

GAZ059-071>073-292045-
Monroe GA-Baldwin GA-Jones GA-Jasper GA-
416 PM EDT Mon Jul 29 2024

...A strong thunderstorm will impact portions of west central
Baldwin, east central Monroe, Jones and south central Jasper Counties
through 445 PM EDT...

At 415 PM EDT, a strong thunderstorm was near Jarrell Plantation, or
12 miles south of Monticello, moving southeast at 30 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Gray, Postell, James, Bradley, Wayside, Dames Ferry, Mountain
Springs, Griswoldville, Haddock, Round Oak, Greenberry Crossroads,
Clinton, Jarrell Plantation, Hillsboro, Browns Crossing, Juliette,
and Adgateville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3288 8357 3287 8358 3310 8383 3324 8370
      3303 8332 3286 8348 3284 8352
TIME...MOT...LOC 2015Z 309DEG 25KT 3312 8370

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 29, 4:42 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
442 PM EDT Mon Jul 29 2024

GAZ061-072>074-082>084-292115-
Wilkinson GA-Washington GA-Baldwin GA-Bibb GA-Hancock GA-Jones GA-
Twiggs GA-
442 PM EDT Mon Jul 29 2024

...Strong thunderstorms will impact portions of Wilkinson, southern
Baldwin, northeastern Bibb, northern Twiggs, south central Hancock,
southwestern Washington and southeastern Jones Counties through 515
PM EDT...

At 442 PM EDT, a line of strong thunderstorms was along a line
extending from near Linton to near Ivey to near Cross Keys, and
moving southeast at 35 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Macon, Milledgeville, Sandersville, Gray, Jeffersonville, Irwinton,
Gordon, Tennille, Ivey, McIntyre, Toomsboro, Oconee, Deepstep,
Midway-Hardwick, Marion, Postell, Allenwood, Mountain Springs,
Griswoldville, and Hebron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3279 8285 3276 8295 3273 8295 3271 8298
      3265 8345 3289 8366 3304 8348 3313 8300
      3290 8268
TIME...MOT...LOC 2042Z 313DEG 29KT 3308 8297 3293 8323 3287 8363

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 29, 5:12 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
512 PM EDT Mon Jul 29 2024

GAZ083-095-096-107-109-292145-
Houston GA-Bleckley GA-Dodge GA-Twiggs GA-Pulaski GA-
512 PM EDT Mon Jul 29 2024

...A strong thunderstorm will impact portions of northwestern Dodge,
northeastern Pulaski, southwestern Twiggs, Bleckley and east central
Houston Counties through 545 PM EDT...

At 512 PM EDT, a strong thunderstorm was near Kathleen, or 12 miles
northwest of Cochran, moving southeast at 30 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Cochran, Hawkinsville, Chester, Dubois, Coley Station, Tarversville,
Gresston, Sand Bed, Empire, Yonkers, Mobley Crossing, Roddy, Baileys
Park, Magnolia, Royal, Ocmulgee Public Fishing Area, Paulk, Pulaski
State Prison, Porter, and Kathleen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3247 8365 3261 8352 3240 8312 3219 8332
TIME...MOT...LOC 2112Z 307DEG 26KT 3250 8352

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 29, 5:14 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
514 PM EDT Mon Jul 29 2024

GAZ074-083>085-096-097-292145-
Wilkinson GA-Washington GA-Johnson GA-Bleckley GA-Laurens GA-
Twiggs GA-
514 PM EDT Mon Jul 29 2024

...Strong thunderstorms will impact portions of southern Wilkinson,
northern Laurens, southeastern Twiggs, northeastern Bleckley,
southwestern Washington and northwestern Johnson Counties through 545
PM EDT...

At 513 PM EDT, a line of strong thunderstorms was along a line
extending from near Oconee to near Nicklesville to near Marion, and
moving southeast at 30 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Dublin, Wrightsville, Jeffersonville, Irwinton, East Dublin, Dudley,
Toomsboro, Oconee, Danville, Montrose, Allentown, Marion, Spann,
Tuckers Crossroad, Nicklesville, Lovett, District Path, Chappells
Mill, and Brewton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3268 8261 3251 8292 3246 8320 3267 8351
      3278 8327 3293 8294
TIME...MOT...LOC 2113Z 323DEG 28KT 3287 8289 3275 8312 3266 8340

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 29, 5:48 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
548 PM EDT Mon Jul 29 2024

GAZ085-086-097-098-292215-
Emanuel GA-Treutlen GA-Johnson GA-Laurens GA-
548 PM EDT Mon Jul 29 2024

...Strong thunderstorms will impact portions of central Laurens, west
central Emanuel, northern Treutlen and southeastern Johnson Counties
through 615 PM EDT...

At 548 PM EDT, a line of strong thunderstorms was along a line
extending from Kite to near Brewton to near Rebie, and moving
southeast at 35 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Dublin, Swainsboro, East Dublin, Adrian, Dexter, Dudley, Rentz,
Montrose, Kite, Spann, Covena, Rockledge, Norristown, Minter, Lovett,
Harlow, Dellwood, Brewton, Gillis Springs, and Orland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3243 8250 3230 8288 3252 8319 3253 8320
      3267 8283 3276 8254 3258 8219
TIME...MOT...LOC 2148Z 302DEG 29KT 3270 8248 3259 8276 3247 8313

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 8:18 PM EDTFlash Flood WarningFFCMeriwether3 hr
Jul 28, 8:25 PM EDTFlash Flood WarningFFCCoweta3 hr
Jul 28, 8:43 PM EDTFlash Flood WarningFFCClayton, Fayette, Fulton3 hr
Jul 29, 12:33 AM EDTSpecial Weather StatementFFCDooly, Pulaski27 min
Jul 29, 2:14 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Oconee, Walton31 min
Jul 29, 2:25 PM EDTSpecial Weather StatementFFCClayton35 min
Jul 29, 2:42 PM EDTSpecial Weather StatementFFCRockdale33 min
Jul 29, 2:45 PM EDTSpecial Weather StatementFFCClarke, Morgan, Oconee, Oglethorpe, Walton30 min
Jul 29, 3:09 PM EDTSpecial Weather StatementFFCGreene, Morgan, Oglethorpe, Taliaferro, Wilkes36 min
Jul 29, 3:10 PM EDTSpecial Weather StatementFFCButts, Henry, Jasper, Newton35 min
Jul 29, 3:45 PM EDTSpecial Weather StatementFFCButts, Jasper, Putnam30 min
Jul 29, 3:46 PM EDTSpecial Weather StatementFFCGreene, Hancock, Taliaferro29 min
Jul 29, 4:08 PM EDTSpecial Weather StatementFFCTaliaferro, Warren37 min
Jul 29, 4:16 PM EDTSpecial Weather StatementFFCJones29 min
Jul 29, 4:42 PM EDTSpecial Weather StatementFFCBaldwin, Twiggs, Washington, Wilkinson33 min
Jul 29, 5:12 PM EDTSpecial Weather StatementFFCBleckley33 min
Jul 29, 5:14 PM EDTSpecial Weather StatementFFCJohnson, Twiggs, Wilkinson31 min
Jul 29, 5:41 PM EDTSevere Thunderstorm WarningFFCCatoosa, Murray, Whitfield49 min
Jul 29, 5:46 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski44 min
Jul 29, 5:48 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Laurens, Treutlen27 min
Jul 29, 6:05 PM EDTSpecial Weather StatementFFCDodge25 min
Jul 29, 6:09 PM EDTSpecial Weather StatementFFCWilcox36 min
Jul 29, 6:18 PM EDTSpecial Weather StatementFFCEmanuel, Laurens, Treutlen27 min
Jul 29, 6:21 PM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray, Whitfield39 min
Jul 29, 6:23 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Walker52 min
Jul 29, 6:30 PM EDTSpecial Weather StatementFFCDodge15 min
Jul 29, 6:36 PM EDTSpecial Weather StatementFFCPike, Spalding39 min
Jul 29, 6:43 PM EDTSpecial Weather StatementFFCLaurens, Telfair, Wheeler32 min
Jul 29, 6:44 PM EDTSpecial Weather StatementFFCEmanuel, Montgomery, Toombs, Treutlen, Wheeler31 min
Jul 29, 6:46 PM EDTSevere Thunderstorm WarningFFCButts, Fayette, Henry, Lamar, Monroe, Pike and 2 more44 min
Jul 29, 6:47 PM EDTSevere Thunderstorm WarningFFCTelfair, Wilcox43 min
Jul 29, 6:48 PM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray, Pickens, Whitfield25 min
Jul 29, 6:52 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair38 min
Jul 29, 7:01 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon, Polk44 min
Jul 29, 7:11 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Schley, Stewart, Webster49 min
Jul 29, 7:11 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gordon, Pickens32 min
Jul 29, 7:15 PM EDTSpecial Weather StatementFFCMontgomery, Toombs, Wheeler30 min
Jul 29, 7:27 PM EDTRiver Flood WarningFFCClayton, Fayette, Spalding7 hr
Jul 29, 7:30 PM EDTSpecial Weather StatementFFCCarroll, Haralson, Paulding45 min
Jul 29, 7:30 PM EDTSpecial Weather StatementFFCTelfair15 min
Jul 29, 7:32 PM EDTSpecial Weather StatementFFCMonroe, Pike, Upson43 min
Jul 29, 7:36 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Fulton, Paulding39 min
Jul 29, 7:38 PM EDTSpecial Weather StatementFFCWebster37 min
Jul 29, 7:48 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson27 min
Jul 29, 7:56 PM EDTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Fulton, Haralson, Paulding34 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.